Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Large-time behavior of deterministic particle approximations to the Navier-Stokes equations

Author: Georges-Henri Cottet
Journal: Math. Comp. 56 (1991), 45-59
MSC: Primary 65M99; Secondary 35Q30, 76D05
MathSciNet review: 1052089
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that for a class of deterministic vortex methods for the Navier-Stokes equations in two dimensions, the numerical solution decays for large time with the same rate as the exact solution. We substantiate our result with numerical experiments and with a remark concerning the problem of reinitialization of a distribution of particles.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M99, 35Q30, 76D05

Retrieve articles in all journals with MSC: 65M99, 35Q30, 76D05

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society